| Catalog Number |
F2413H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot 4kr824 is invalid, please clarify the lot involved.
Event or Problem Description
It was reported that the patient underwent an unknown dental surgery on (b)(6) 2019 and suture was used.During the procedure, the thread pulled off from the needle.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.